Inventiones mathematicae

, Volume 149, Issue 3, pp 619–646

Cohomogeneity one manifolds with positive Ricci curvature

  • Karsten Grove
  • Wolfgang Ziller

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Karsten Grove
    • 1
  • Wolfgang Ziller
    • 2
  1. 1.University of Maryland, College Park, MD 20742, USA (e-mail: kng@math.umd.edu)US
  2. 2.University of Pennsylvania, Philadelphia, PA 19104, USA (e-mail: wziller@math.upenn.edu)US

Personalised recommendations